advertisement
Question
Posted by: Concerned | 2011/10/17

Confused

my last period ended on the 8th Oct, yesterday i started bleeding again i am sexually active. Are on Triphasil but were sick and were using antibiotics. What can this be? Were i pregnant and are have a miscarriage or what please help going insane of uncertaincy.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had a normal period on 8 October, it would be too early for a pregnancy and miscarriage. It may be a breakthrough bleed from the antibiotics. You are at risk for pregnancy though if you have not used extra precautions for two weeks after the antibiotics.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/10/25

If you had a normal period on 8 October, it would be too early for a pregnancy and miscarriage. It may be a breakthrough bleed from the antibiotics. You are at risk for pregnancy though if you have not used extra precautions for two weeks after the antibiotics.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement